Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Zyvox

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-03-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default weight gain

I had bowel resection surgery and developed an infection in theincision. The incision needed to be reopened and I was inthehi=ospital for another 2 weeks. Was sent home with slight fever and gaping wound. Visiting nurses came to dfo the packing and gradually the wound healed-except for three openings which would not heal for 10 months. I was given vancomycin IV in the hospital and I think I was allegeric to it as even a pic line became kinked within 24 hours and my arm swelled then they removed the pic line. <br><br>I went to the wound centers for 5 months every week and finally the DR. did a culture in the wounds and found I had severe MRSA infection. He prescibid zyvox which work wonderfully no nausea etc. I tooka 5 week course of zyvox. The only side effect I seem to have is the fact that I gained a great deal of weight right after I completed the medication. I was wondering if this was a side effect. I had lost almost 40 lbs in the hospital and for months after continued to lose weight. <br><br>I am struggling right now with the weight gain as the weight doesn't seem to want to go away-can anyone give me some help about this?>
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Weight Gain Adina Lyrica 1 09-05-2008 06:22 PM
Weight gain Unregistered Mobic 0 05-12-2008 06:46 PM
weight gain reeanna Zonegran 0 12-01-2007 06:15 PM
weight gain danielle Keppra 0 12-02-2005 06:00 AM
Weight Gain Rhonda Mobic 0 08-14-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 06:11 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.